It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Neosporin causes scarring?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-21-2002, 01:03 AM   #1
    SToPHaTinG
    Junior Member
     
    Join Date: Aug 2002
    Posts: 16
    SToPHaTinG HB User
    Neosporin causes scarring?

    I don't use Neosporin on my face because I heard that it causes scarring. Anyone else heard something like this?

     
    Sponsors Lightbulb
       
    Old 08-21-2002, 01:17 AM   #2
    SweetJade1
    Senior Veteran
     
    Join Date: May 2002
    Posts: 843
    SweetJade1 HB User
    Re: Neosporin causes scarring?

    um...not to dispute that rumor, but..Neosporin is used to prevent scarring. Anyway, it may cause some people to break out (not sure if it made my zits worse), but I've used it to heal and prevent scarring sometimes when my skin/pimple was raw (rarely happens now)

     
    Old 08-21-2002, 01:24 AM   #3
    SToPHaTinG
    Junior Member
     
    Join Date: Aug 2002
    Posts: 16
    SToPHaTinG HB User
    Re: Neosporin causes scarring?

    It might help to get rid of red marks and pimples but what about in the long run, it may cause scarring like you see in movies with the guys with hole-y skin

     
    Old 08-21-2002, 01:29 AM   #4
    SweetJade1
    Senior Veteran
     
    Join Date: May 2002
    Posts: 843
    SweetJade1 HB User
    Re: Neosporin causes scarring?

    ok, now that was just wrong. Why scare someone like that. Neopsorin is not an exfoilant, it's a mild antibiotic. They have a topical for skin and a liquid for ear drops. The guy had holey skin becase of bad acne, not because he used neosporin =P

     
    Old 08-21-2002, 01:38 AM   #5
    SToPHaTinG
    Junior Member
     
    Join Date: Aug 2002
    Posts: 16
    SToPHaTinG HB User
    Re: Neosporin causes scarring?

    LoL, you're right.

     
    Old 08-28-2002, 02:12 PM   #6
    Unregistered
    Guest
     
    Posts: n/a
    Re: Neosporin causes scarring?

    Hey Sweet Jade,

    My Plastic surgeons tell me to never use neosporin on a scar, it will cause it to heal quicker and make it lighter but can cause a depression. I dont know why but they recommend polysporin, as well as dermatologists.

    I know neosporin is recommended for cuts and to stop scarring and I have even mentioned that to doctors, but they said you have never seen an ad with someone putting it on their face have you. Hmmm, I dont think so.

     
    Old 08-28-2002, 03:28 PM   #7
    daylight568
    Senior Veteran
    (female)
     
    Join Date: Jun 2002
    Posts: 1,589
    daylight568 HB User
    Re: Neosporin causes scarring?

    When I tested Neosprin on my booboos ,I found that the sores that I had applied the Neosprin on left scars and the sores that I let heal on their own left no scars.Its probably different for everyone.

     
    Old 08-28-2002, 03:29 PM   #8
    SToPHaTinG
    Junior Member
     
    Join Date: Aug 2002
    Posts: 16
    SToPHaTinG HB User
    Re: Neosporin causes scarring?

    I knew it, neosporin causes scars!
    Damnit....

     
    Old 08-28-2002, 05:36 PM   #9
    Crzyakta
    Junior Member
    (male)
     
    Join Date: Oct 2001
    Location: NJ
    Posts: 32
    Crzyakta HB User
    Re: Neosporin causes scarring?

    neosporin keeps wounds wet while killing bacteria, this helps PREVENT scarring!!

     
    Old 08-28-2002, 08:03 PM   #10
    SToPHaTinG
    Junior Member
     
    Join Date: Aug 2002
    Posts: 16
    SToPHaTinG HB User
    Re: Neosporin causes scarring?

    Since when do you believe what companies say?
    If all the products worked as they say they do....none of us would still have acne.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    I am allergic to neosporin... jennylee30 Allergies 5 07-30-2008 08:59 AM
    Has anyone heard of an allergy to Neosporin? Starbuk498 Allergies 15 07-30-2008 08:01 AM
    Neosporin: Can cause irritation meruru Acne 0 09-29-2006 07:06 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:18 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!